# SDR QXEA2014030400174

- Difficulty date: February 24, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SILL BEAM AT EMERGENCY EXIT CORRODED. REMOVED SILL BEAM IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  INSTALLED SILL BEAM IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.
